Literature by the same author
plus at Google Scholar

Bibliografische Daten exportieren
 

Discretization of the Frobenius-Perron Operator Using a Sparse Haar Tensor Basis : The Sparse Ulam Method

Title data

Junge, Oliver ; Koltai, Peter:
Discretization of the Frobenius-Perron Operator Using a Sparse Haar Tensor Basis : The Sparse Ulam Method.
In: SIAM Journal on Numerical Analysis. Vol. 47 (2009) Issue 5 . - pp. 3464-3485.
ISSN 1095-7170
DOI: https://doi.org/10.1137/080716864

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Dynamical Systems and Data > Chair Dynamical Systems and Data - Univ.-Prof. Dr. Peter Koltai
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Dynamical Systems and Data
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 21 Dec 2022 09:53
Last Modified: 13 Mar 2023 09:13
URI: https://eref.uni-bayreuth.de/id/eprint/73172